# SDR FDEA201901200185

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,259 hours, 23,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Fitting
- Part number: 654N2044226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CARGO COMPT. UPON REMOVAL OF TRANSITION PANEL SECTION FOR REPAIR. FOUND AT BS. 1440, AND STR.27R. CARGO TIEDOWN, MOUNT STRUCTURE FOR TIEDOWN WITH EXFOLIATED CORROSION. FOUND AFT CARGO TIEDOWN MOUNT STRUCTURE CORR. TO BE 100% MAT LOSS OUT OF LIMITS IAW SRM 53-00-53-1A FIG 101 DET I. REMOVED TIEDOWN MOUNT STRUCTURE IAW SRM 51-40-02. LOCATED, DRILLED AND INSTALLED NEW TIEDOWN MOUNT STRUCTURE IAW DWG 146N5420 REV B.
